# SDR 20000831SH004

- Difficulty date: July 23, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N525PP
- Make and model: Amtr KITFOXSPEEDS
- Aircraft serial: JBS009
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 93004
- Part serial: 91054
- Condition: Failed
- Location: Rudd Hinge Bolts
- Part time: 360 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALL 4 RUDDER HINGE BOLTS FAILED ON LANDING RESULTING IN LOSS OF CONTROL OF AIRCRAFT ON THE RUNWAY.  AIRCRAFT WENT OFF RUNWAY INTO THE GRASS (LEFT SIDE RUNWAY).  AIRCRAFT THEN TAXIED TO PARKING WHERE FAILED RUDDER HINGES DISCOVERED.   REPAIRED BROKEN BOLTS.  (X)
